# SDR GTIA20130920973

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 10,807 hours, 5,027 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 + R1 DOOR ASSIST ACCUM PRESS LOW.  SERVICED L1+R1 DOOR ASSIST TO CORRECT PRESS IAW AMM.
